MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 6

MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 6
Catalog Number 01.13.106R
Health Effect - Clinical Code Pain (1994)
Date of Event 01/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 february 2019: lot 181832: (b)(4) items manufactured and released on 11-jul-2018.Expiration date: 2023-07-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on january 25, 2019.Femoral head revision few weeks after total hip arthroplasty.According to the report, the stem subsided but this cannot be assessed on the basis of a single x-ray.Early subsidence may be associated with insufficient primary stability achieved at the time of operation.No conclusion can be drawn on the basis of available information, but there is no reason to suspect a faulty device.
 
Event or Problem Description
The patient came in complaining of pain caused by a subsided stem after about 18 days from primary.The surgeon chose to leave the stem in place but revised head and added a sleeve option.

Brand Name
MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 6
Common Device Name
CEMENTLESS ANATOMICAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8310185
Report Number3005180920-2019-00024
Device Sequence Number19326166
Product Code LZO
UDI-Device Identifier07630030803260
UDI-Public07630030803260
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2023
Device Catalogue Number01.13.106R
Device Lot Number181832
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2019
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;